# SDR CA980615007

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, NR 1 GENERATOR FAILED, UNABLE TO RESET IN-FLIGHT.  FAULT ISOLATION PER 24-00-00 P6150 PARTS 1 TO 5 CARRIED OUT.  GENERATOR CONTROL UNIT RESET.  ENGINE GROUND RUN-UP CARRIED OUT, ALL PARAMETERS NORMAL.  HEAVY LANDING AND HEAVY BRAKE INSPECTION CARRIED OUT.  AUXILIARY POWER UNIT INOPERATIVE PREVIOUSLY  PER MEL 49-1.
